# SDR DALA2025120808945

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC R/H LOWER Z-TRANSITION ANGLE AND LOWER SPLICE CORRODED AT STA 1440 TO 1510 RBL 22.   REMOVED & REPLACED TRANSITION PANEL AT STA 1440 - 1510 RBL 22 IAW B757 SRM 51-40-02 SECTION 7. STREAMER REMOVED. (1340155)
